# SDR 20000829SH018

- Difficulty date: August 15, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N93M
- Make and model: Gulstm GV
- Aircraft serial: 567
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 1159SC15043
- Part serial: XW088
- Condition: Cracked
- Location: Mlg
- Part time: 499 hours
- Component: Brake Assy, Dunlop
- Component part number: AHA2163
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR OF THE NR 2 BRAKE ASSEMBLY HAD SMALL CRACKS.  THESE CRACKS CAN BE SEEN BY LOOKING THROUGH THE VENTILATION HOLES IN THE WHEEL.  REPLACED THE BRAKE ASSEMBLY, THE WHEEL WAS NOT DAMAGED BECAUSE NONE OF THE CLIPS HAD COME LOOSE.  (X)
